# SDR BAQA091139

- Difficulty date: February 12, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,461 hours
- Engine: Lyc LTS101*
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: 1176416901
- Condition: Leaking
- Location: Fuel Tank
- Part time: 6,462 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WARRANTY.  UNIT LEAKING. REPLACED WITH SERVICABLE UNIT.  02/12/2004
